Allchemists

One platform for all pharmacies and healthcare shops anywhere in the world. Welcome to our store!
Availability: In Stock

Sudafed Mucus Relief Day & Night Capsules (Pack Size 16)

£4.99

Sudafed Mucus Relief Day & Night Capsules fight colds and flu around the clock, and give yourself the best chance to recover.

Information Leaflet
All Chemists
  • Name of shop: All Chemists
  • GPhC registraion number: 9011271
  • Address: 381 Church Lane, Kingsbury
    London
    NW9 8JB
    GB
    London

view seller details

Description

Sudafed Mucus Relief Day and Night Capsules can fight cold and flu symptoms around the clock. Both capsules relieve blocked noses, headaches, fevers, sore throats, and aches and pains associated with colds. The Day capsule has a dose of caffeine to relieve fatigue and helps you get through the day. The night capsules soothe symptoms, so you can get some undisturbed night sleep.

Uses / Instructions

Dosage: For oral use. Age: Adults and Children over 16 years. Dose: Take 2 Day capsules every 4-6 hours up to 3 times a day as required, followed by 2 Night capsules before you go to sleep.

Warnings

Do not exceed the stated dose. If symptoms persist consult your doctor. Contains paracetamol: do not take with any other paracetamol-containing products. Immediate medical advice should be sought in the event of an overdose, even if you feel unwell. If you are taking medication or are under medical care, consult your doctor before using this medicine. Do not take with other flu, cold or decongestant products. Do not use tablets after the date shown on the pack. Please read the enclosed leaflet carefully before you take these tablets. Keep out of reach of children.

Side Effects

Most people do not have any side effects while taking this medicine. However if you experience any of the following side effects, or anything else unusual happens, stop taking the medicine immediately, and see your doctor or pharmacist.

Rare side effects are:

allergic reactions such as skin rash, stomach upsets, tingling or coolness of the skin, a faster or slower heart beat, difficulty sleeping (insomnia), nervousness, tremors or convulsions, a rise in body temperature, a rise in blood pressure with headache, vomiting (being sick) and irregular heartbeat (palpitations).

You may become more prone to bleeding, bruising, fever and infections such as sore throat and ulcers, due to changes in your blood.

Ingredients

Each Day Capsule contains: Paracetamol 500 mg, Caffeine 25 mg & Phenylephrine Hydrochloride 6.1 mg

Each Night Capsule contains: Paracetamol 500 mg & Phenylephrine Hydrochloride 6.1 mg

Reviews

There are no reviews yet.

Be the first to review “Sudafed Mucus Relief Day & Night Capsules (Pack Size 16)”

Your email address will not be published. Required fields are marked *

Product Location

381 Church Ln, Kingsbury Green, London NW9 8JB, UK

Quick Comparison

sudafed mucus relief day and night
You're viewing: Sudafed Mucus Relief Day & Night Capsules (Pack Size 16) £4.99
Add to cart

100% secure your website.
Powered by
Select the fields to be shown. Others will be hidden. Drag and drop to rearrange the order.
  • Image
  • SKU
  • Rating
  • Price
  • Stock
  • Availability
  • Add to cart
Click outside to hide the comparison bar
Compare
Shopping cart close